# SDR DALA2025111208308

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N519DN
- Make and model: Airbus A350-941
- Aircraft serial: 0588
- Aircraft time: 14,870 hours, 1,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMFORT PLUS 24,22,20 HJ EMERGENCY EXIT LIGHT INOP. FOUND CONNECTOR LOOSE AT LAST ROW RECONNECTED REST OF SEATS ILLUMINATED. (LP# 8022423)
